# SDR ASAA2023050143228

- Difficulty date: May 1, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 69,680 hours, 28,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN LH OVERWING AREA ARE INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK OPS CHECKED GOOD IAW B737-900 AMM 33-51-06-960-805.
